# SDR SWIA200819669

- Difficulty date: March 19, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 18,190 hours, 14,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOBEAM ATTACH FITTING AT FS 615, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R53-61-2562.
